Positive Solutions and Nonlinear Eigenvalue Problems for Retarded Second Order Differential Equations
MetadataShow full metadata
We investigate the eigenvalues of a nonlocal boundary value problem for a second order retarded differential equation. We provide information on norm estimates, uniqueness, and continuity of solutions.
CitationKarakostas, G. L., & Tsamatos, P. Ch. (2002). Positive solutions and nonlinear eigenvalue problems for retarded second order differential equations. Electronic Journal of Differential Equations, 2002(59), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.